Results 1 to 5 of 5
Like Tree3Likes
  • 1 Post By Tiredofbntired
  • 1 Post By Iwantoff2013
  • 1 Post By CALEE 1205
Just a little help
  1. #1
    Tiredofbntired is offline New Member
    Join Date
    Aug 2016
    Location
    Panama city,florida
    Posts
    2

    Default Just a little help

    Hi everyone,
    I've been on suboxone for just over a year and the last few months I've been feeling like a zombie, I don't like anything, I don't have an appetite, I don't like going any where and I'm just plain sick and tired of being on this medication... I was on 8 MG a day and I've been slowly weening myself off.... I'm down to about 2 MG a day and it's difficult to get thru the last half of the day at this dose... now I've read all the receipes that people have and I have a friend that jumped at about 2mg and gave me some things to help me out. I took 2mgs this morning and feel pretty good so far. Now the questions are .... I have today the 24th and the next 5 days off work and I know that if I jump now I should have time to feel better before I go back to work and i have quite a bit of meds to help me thru this and I still have about 6 - 8mg strips left before I'm out.... I have Cymbalta 30 mg ,Zanaflex, hydroxizine ,potassium , b12, trazadone, magnesium, imodium, tramadol, one a day vitamins , otc sleep aid, I have some cetirizine 10mg and about 20 xanax....is there anything I have that will make wds worse or something I shouldn't take...so should I stop taking the subs now and go thru the wds or would it serve me better to take like 1mg and some of the other meds to help me feel normal and jump when I'm completely out.... Im just so ready to come off these strip and will do whatever I need to do.... I know I'll be ok either way but I guess what I'm asking is will it drag the wds out if I continue to take 1mg of subs and the other med's I got to help with the wds or should I just jump now... I know this probably sounds scattered and not a very good explanation but I'm ready to get off this and want to do it as soon as possible and as easy as possible although I'm willing to put up with less comfort to have it over with...now just know that this time I'm off is gonna be the only time that I'll be able to take off and I'm a supervisor so I need to be on my ps and qs when I get back.... I've read quite a bit of the post on here and I guess I just need some support as I'm going thru this and a little guidance from the ones that made it.....thanks everyone in advance for your help getting me thru this....
    CALEE 1205 likes this.

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    3,288

    Default

    Hi there. Welcome.

    Coming off of 2 mg Suboxone can be done, but it's not easy. Sub is very strong and has a really long half-life which is why WD symptoms tend to drag on. One thing is certain: you won't feel all that great within 5 days. Usually, symptoms like fatigue, very low energy, stomach issues, sleep issues, loss of appetite, etc. are the ones that linger for a while.

    If your goal is to just jump and get off the Sub, then taking 1 mg is only going to prolong the process. A much better way would be to use the taper plan we have here. Here's the link:

    https://www.drugs.com/forum/suboxone...apy-66109.html

    Skip the induction part and just read the taper plan. This process has been used by countless people over the years, myself included. If followed to the letter, you can get off Sub with minimal discomfort.

    As for the other meds: the two things that raise a red flag are the Xanax and Tramadol. I completely understand wanting to have some relief meds if you're gonna jump off at 2 mg. You must use serious caution with both meds. Xanax is literally the devil and is very addictive if used for any length of time. Tramadol is like an opiate and SSRI all in one, so coming off that is ugly, too. I'm not saying you're gonna get addicted to these meds, but it's entirely possible so just be careful.

    Whether you decide to jump off now or use the taper plan, we'll be here to help and support.

    Kat
    CALEE 1205 likes this.

  3. #3
    Decadeofdirt is offline New Member
    Join Date
    Aug 2016
    Posts
    19

    Default

    [deleted - swearing]
    Last edited by Anonymous; 08-25-2016 at 02:11 PM.

  4. #4
    carloscipher is offline Junior Member
    Join Date
    Jul 2016
    Posts
    26

    Default

    If you have a 5-day window I would suggest you start the jump BEFORE that window, like 3 days before. You will have the minor symptoms during those 3 days and should start hitting hard around that day 3-4. That's when you want to take off the 5 days.

    Although, 2mg jump is pretty high. If that 5-day window can happen at your choosing and you have 48mg left then you have room to taper and let your body get used to a lower level. Remember your body is unique and although there are recipes and plans, they don't work the same for everyone. I am an example of it not working and did my own plan-- a plan that kind of went against what everyone recommends. I don't need to go into those details.

    Other meds? It's a cr*pshoot, really. If you can use them SHORT-TERM they could be helpful. Use them to your advantage, like getting good sleep or maybe even when you get back to work, >>. just using them for when you are sitting around at home with no expectation to do anything (responsibility) if that's the case.

    Make sure you maximize the things you do that promote healing for your body and mind.

    Part of following a "plan" is psychological. But that works. It's a real effect. Think sugar pills. Some of these plans include some good things for your body and mind. At least they've proven to not make it WORSE.

    Exercise. Sleep. Diet. Support. Keep occupied.

    I helped a friend who was really struggling. I made a daily schedule for him of things he HAD to do. At 2:30pm he HAD to go outside and walk around his park. At 3:30pm he HAD to go drink half a bottle of gatorade. I set up his phone with alarms and reminders and gave him a spreadsheet to check off and fill out results. He told me that he felt so much better after I gave him the plan -- this was BEFORE HE EVEN STARTED IT! He already had a "loose" plan (based on these boards) that he was implementing. The schedule and spreadsheet helped tremendously. Something to think about.

    Good luck. Hope to hear from you and see how you are doing and what you've decided.

    Cheers.

  5. #5
    CALEE 1205 is offline Member
    Join Date
    May 2016
    Posts
    279

    Default

    Hey I don't suggest you make that big of a jump at all I am rounding up on 9 weeks off sub after about a 3 years of use and if you do a 25% taper you can and will get through it I worked everyday using that taper plan and the bad times are not so bad and there were bad couple of hours not whole days and each day got better I personally think if you jump at such high dose you may be able to handle such a big wd and make you go back sure it can be done that way but it's much easier and doable to do it slow and steady let us know if you need any help best of luck xoxo
    Iwantoff2013 likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22